# SDR REXA201100917

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8923C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,342 hours, 15,012 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Clevis
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER DE-ICING COMPLETED FLIGHT CONTROL CHECK WHEN PULLED BACK ON YOKE, THERE WAS A "POP" AND THE YOKES DISENGAGED FROM ONE ANOTHER WITH CA-SIDE YOKE GOING FULL-FORWARD.  AFTER TROUBLESHOOTING MAINTENANCE WAS ABLE TO DUPLICATE DISCREPANCY.  ELEVATOR DISCONNECT CLEVIS FOUND CATCHING ON SENSOR.  ADJUSTED CLEVIS IAW AMM 27-32-01.  OP/C GOOD.
